@Article{PedroVarela_4_2018,
   author = "Pedro Varela and In{\^e}s Lynce and Vasco Manquinho and Claudine Chaouiya and Pedro T. Monteiro",
   title = "Stable states of Boolean regulatory networks composed over hexagonal grids",
   journal = "Electronic Notes in Theoretical Computer Science",
   volume = 335,
   pages = "113-130",
   year = 2018,
   month = apr,
   BibTexOrigem = "12700 www.Inesc-ID.pt 2018-10-15"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!